# SDR DLM88000976

- Difficulty date: May 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 29,171 hours, 23,665 cycles
- Engine: Pwa JT8D219
- Engine time: 23,229 hours, 18,377 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: JT8D219
- Part serial: 726074
- Condition: Hot Start
- Location: Nr 2
- Part time: 23,229 hours, 18,377 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A, J
- Precautionary procedure: D

## Discrepancy

ON STARTING THE RIGHT ENGINE, RECEIVED A HOT START INDICATION (612 EGT).  AFTER FOLLOWING THE ABORTED START PROCEDURE CREW WAS INFORMED OF A TAILPIPE FIRE.  COMPLETED THE TAILPIPE PROCEDURE AND RETURNED TO GATE.  THE FIRE CREW PUT OUT THE TAILPIPE FIRE.  PEAK TEMP 612 MOMENTARY.  REPLACED ENGINE, REPLACING NR 2 ENGINE.
